# SDR DALA2024071807254

- Difficulty date: July 10, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0447628) FWD CARGO BAFFLE DAMAGED ON AFT EDGE, FWD SIDE OF FRAME STA 480 LBL25 WL155. REMOVED AND REPLACED FWD CARGO BAFFLE AT STA 480 LBL25 WL 155 IAW B737 SRM 51-40-02-0G AND DWG 143A7505.
